At Ask Me Help Desk you can ask questions in any topic and have them
answered for free by our experts. To ask questions or participate in
answering them you must register for a free account. By registering you
will be able to:
- Get free answers from experts in any of our 300+
- Accept money for answers that you provide.
- Communicate privately with other members (PM).
- See fewer ads.
Sep 20, 2011, 02:24 PM
My first time was exactly 3 days ago. It didn't hurt at all and I didn't bleed. It was all Okay.
I've already been penetrated before, and also done some GO exams; so I guess it is normal that I didn't bleed...
So, my first time was Saturday. And on Sunday I was Okay, no pain, no bleeding. But Monday I realized I was spotting. And Tuesday (today) I am spotting too.
I don't know if this is normal.
I started taking birth control pills almost 3 months ago. So we did not use a condom.
This month, sometimes I took the pill some hours later from the hour I was supposed to take it; but I read that as long as it is within 12hours from the correct hour, it is Okay.
Is this situation normal?
I've been worried since monday because of the bleeding (though it is not much).
I take the birth control pills (I've been taking them for about 3 months), and I never had spotting before, or anything else!
Please help me if you can; the situation is making me a little bit nervous. I don't know what to think! :(
Sep 21, 2011, 04:27 PM
The best answer to a question like this, always, is that you should make an appointment with your doctor to make sure everything is okay.
That being said, it seems like several days would be a long time to bleeding after your first time, but you also mentioned that you have been taking your pill a little irregularly, and have only been on it for a few months. Birth control pills CAN cause some spotting at times (I don't have a side effects pamphlet handy, but I feel sure that's one of them), especially if you take them off schedule. But, if you're managing to stick within 12 hours, you are still pretty close on schedule for them (unless you're taking them at weird intervals constantly), so it could just be that being out of whack, or there could actually be something wrong.
There are a lot of possibilities, but only your doctor would know what is best for you, so please consider getting a check up. Good luck! :)
Sep 21, 2011, 04:31 PM
I forgot to mention, it's odd that you had NO bleeding/spotting the day of, or the day after--that's part of what leads me to suspect your birth control routine. But still, get checked out and make sure you're fine. And... Not to sound preachy, but it's still a REALLY good idea to wear a condom to help protect against STD's as well as the rare possibility of your pill not working. ;)
Sep 24, 2011, 08:15 AM
Well, only a few days passed by but I've been so stressed out about this, so I took a pregnancy test, which was negative; but I think it's not reliable since only a few days passed...
I already have an appointment with my doctor, in a few days...
I took the pills every single day; for 3 months approx. (the doctor told me that I had to take them for 2 months at least, so that I could be safe)
I'm still spotting... I have no pain, only headaches; I don't know if it has something to do with it :S
I should have my period today but I'm only spotting :(
Sep 26, 2011, 04:02 PM
I didn't have my period and I'm guessing I won't have it in the next 2 days that are left for me to start taking the birth control pills again... This is so strange. Did this happen to anyone before?
Sep 26, 2011, 04:07 PM
I'm confused. You say this was your first time, but you have been penetrated before. That's contradictory.
It would be too early for a pregnancy test. You will have to wait until your next period is due and take one using first morning urine.
Sep 27, 2011, 05:29 AM
I would not say it's contradictory--first time penetration could refer to using a sex toy or other object, as opposed to sexual intercourse.
That aside, I did once (fairly early in my pill-taking cycle) skip a pill and take it the next day--therefore taking two pills in the same day, and I'd say it was about in the middle of the pack of pills. The birth control pamphlet advised this was okay, but I would really recommend trying hard to just stick to your regular cycle because it's a lot easier. A day or two after taking the double dose I started spotting and spent about two weeks with a sort of moderate spotting/light period thing. By the time of my regular period, I was pretty much just spotting and didn't have anything like a regular period. The next month I took my pills on time and everything was back to normal.
Again, I'm not a doctor and I would never count my personal experience as gospel for someone else to follow with regard to their health; in my case, it seemed to be nothing to worry about and just a hormone imbalance. What did your doctor have to say? You did mention having an appt set up.
Sep 29, 2011, 01:26 PM
Thank you for your answers.
Well, I have an appointment for tomorrow. :S
I'm so stressed out... I'll post when I have some news.
I hope it will also help other people who have the same problem.
Sep 29, 2011, 01:59 PM
You're welcome, Lil, and I'm sorry I couldn't be a little more helpful. I'm glad to hear you're going to the doctor tomorrow, and please do let us know how things work out for you. Try not to stress too much, just relax tonight and take it easy--tomorrow you'll be on the way to getting some answers.
Sep 30, 2011, 11:06 AM
So I went to the GO and she saw the exams I done: some analysis of blood and urine / a vaginal ecography / a cytology...
When she saw the results, she told me that the problem is: I have a huge quantity of a hormone: Prolactin (PRL)... She said that the normal for me would be around 2.8 - 29.2 ng/ml; and my leves of Prolactin are 273.3 ng/mal - The doctor said that this is what caused me not to have the period. And she also mentioned that the spotting could be the effects of a very little discrete "hurt" in my uterus. Well, I'm not pregnant and she said that, with this level of Prolactin, I couldn't possibly be pregnant.
Now I'll have to do a TAC examination and take some pills; Because with these levels of prolactin, it's hard to get the period, even though I'm taking birth control pills ...
That's it for now
Oct 12, 2011, 08:36 AM
I wanted to update this post; because maybe it can be helpful for someone later...
Well, my exams are done and they revealed that I have some kind of tumor in my brain, in gland called hypophysis. This tumor makes the levels of Prolactin (PRL) rise... And at the moment I have such a big quantity of Prolactin - And that is the reason why I missed my period.
Well... That's it. I really wish the reason (for my case) was something else.
The best thing to do is really to go talk to your GO as soon as possible, whenever you notice something is wrong.
Thank you for your answers
Oct 12, 2011, 09:13 AM
Oh my gosh. I was so hoping that this would be something minor and silly in comparison. I'm so sorry that didn't turn out to be the case. You have really done a good thing in posting your experience here, though--it will help other people realize how important it is to get things checked out if something is going a little abnormally with your body. This is going to be the beginning of what will probably be a difficult medical journey from you, but you've already taken the first steps and hopefully it's all very early and this can be treated; it may have been much worse if you'd just put it off.
Lots of love and prayers to you, and keep your spirits up; it's encouraging that if the doctors know what is wrong, they've seen it before, and will have a plan of attack for treatment.
PS - I wanted to let you know that there are extra prayers coming your way; I asked some friends of mine to pray for your situation (leaving you anonymous, of course), and you already have some very positive thinkers on your side. Whether or not you are a religious person, I just thought you might be a little cheered up by the optimism coming your way. :)
Oct 17, 2011, 11:16 AM
Thank you so much for your friendly answers and for the support.
It was so good to read your comforting message :)
I really appreciate it. :)
I wish you all the best. Thank you so much
Copyright ©2005-, Ask Me Help Desk